Continuing with Degree???

I have been feeling so tired lately that I didn’t have the concentration and enthusiasm to do anything so I was seriously considering giving up studying for my degree in Textiles.

I woke on Friday feeling very ill my heart was beating so fast I thought I was having a heart attack and after phoning NHS direct they said to go to A & E at my local hospital.  I spent most of the day having tests which showed no heart problem but I’ve got to have a 24 hour heart monitor fitted as a precaution.

I thought the Doctor was asking questions that weren’t really related to heart trouble, he took my off the blood pressure medication I’ve been taking straight away but now I realize why.   I googled Amplodine when I got home  No wonder I have been feeling so ill.  You should see the list of side effects I was ticking them off as I went though them,   and from what I have read it is only used by vets in some countries.

I’ve not taken it for 2 days and touch wood I’m feeling a little better but I know it will take a while to work out of my system because I’ve been taking it for so long.  So fingers crossed I will get my mojo back and can get back to studying.

Advertisements

3 responses to “Continuing with Degree???

  1. glad you have found the cause of yoru discomfort – I also take amlodipine together with ramipril and bendroflurozide to control my bp and if I added all their side effects I might find the cause of my current stomach issues but the consultant dismissed that theory as to why I was so ill.!

  2. Hi Susan dont give up I know exactly where you are coming from. I am doing similar study to your self. I had been pushing myself to far just to get my projects and assignments in and not sleeping. About 3 weeks ago I woke in the middle of night with severe cramp in left arm I thought my call was come. It passed and I have cut out all caffine products all day and my heart has settled down. I do have a racing heart but the stress and the coffee was a killer. I am feeling better and the doctor prescribed effelexor to calm down. I love my textiles and art and intending to finish my degree. Take deep breaths if you find things getting out of control and rest. Well done so far and do this for you

  3. I hope that you are feeling better now Susan, and that your mojo is on its way back!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s